Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotic stability with rate conditions for dynamical systems


Author: Neil Fenichel
Journal: Bull. Amer. Math. Soc. 80 (1974), 346-349
MSC (1970): Primary 34D20, 34D35, 58F10
MathSciNet review: 0343314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Neil Fenichel, Persistence and smoothness of invariant manifolds for flows, Indiana Univ. Math. J. 21 (1971/1972), 193–226. MR 0287106
  • 2. Neil Fenichel, Asymptotic stability with rate conditions, Indiana Univ. Math. J. 23 (1973/74), 1109–1137. MR 0339276

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34D20, 34D35, 58F10

Retrieve articles in all journals with MSC (1970): 34D20, 34D35, 58F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13498-1